Kilicman, Adem and Eltayeb, Hassan (2008) A note on the classifications of hyperbolic and elliptic equations with polynomial coefficients. Applied Mathematics Letters, 21 (11). pp. 1124-1128. ISSN 0893-9659
Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.aml.2007.11.002
In this work we consider the hyperbolic and elliptic partial differential equations with constant coefficients; then by using double convolutions we produce new equations with polynomial coefficients and classify the new equations. It is shown that the classifications of hyperbolic and elliptic equations with non-constant coefficients are similar to those of the original equations; that is, the equations are invariant under double convolutions.
|Keyword:||Hyperbolic equation, Elliptic equation, Double convolution, Classification of PDE|
|Faculty or Institute:||Faculty of Science|
|Deposited By:||Najwani Amir Sariffudin|
|Deposited On:||01 Jun 2010 03:36|
|Last Modified:||20 Aug 2010 05:02|
Repository Staff Only: item control page
Document Download Statistics
This item has been downloaded for since 01 Jun 2010 03:36.